Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 43, NWS Milwaukee, WI

July 9, 2007Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 9, 2007, 1:56 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2007, 1:56 PM CDT (18:56 UTC)
Expired
Jul 9, 2007, 3:00 PM CDT
In force
64 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 2:05 PM CDTHAIL 1Burlington, WI
Jul 9, 2:15 PM CDTTSTM WND DMGBurlington, WITREE AND POWER LINES DOWN ON A ROAD...NEAR HIGHWAY W JUST TO THE NORTH OF BURLINGTON.
Jul 9, 2:35 PM CDTTSTM WND GST 47Kenosha, WISUSTAINED WINDS OF 26 KNOTS...GUSTING TO 41 KNOTS AT 235 PM CDT.
Jul 9, 2:43 PM CDTTSTM WND GST 58Kenosha, WISUSTAINED WINDS OF 34 KNOTS...GUSTING TO 50 KNOTS...AT 243 PM CDT.
Jul 9, 2:45 PM CDTTSTM WND DMGKenosha, WINUMEROUS TREES AND POWER LINES BLOWN DOWN IN THE CITY OF KENOSHA. SOME TREES WERE BLOWN DOWN ON HOUSES. LARGE HAIL AND URBAN FLOODING WERE ALSO REPORTED. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 091856
SVRMKX
WIC059-101-092000-
/O.NEW.KMKX.SV.W.0043.070709T1856Z-070709T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RACINE COUNTY IN SOUTHEAST WISCONSIN
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 300 PM CDT

* AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF BROWNS LAKE...OR ABOUT NEAR EAST TROY...AND MOVING EAST AT
  15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCHESTER AND BROWNS LAKE BY 210 PM CDT...
  WATERFORD NORTH BY 215 PM CDT...
  7 MILES SOUTH OF WIND LAKE BY 225 PM CDT...
  EAGLE LAKE BY 230 PM CDT...
  UNION GROVE BY 240 PM CDT...
  STURTEVANT BY 300 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4283 8829 4250 8828 4249 8779 4283 8782

$$

KAPELA
5 follow-up statements
000 
WWUS53 KMKX 091909
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
208 PM CDT MON JUL 9 2007

WIC059-101-092000-
/O.CON.KMKX.SV.W.0043.000000T0000Z-070709T2000Z/
RACINE-KENOSHA-
208 PM CDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR KENOSHA AND RACINE COUNTIES...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM WIND LAKE TO LAKE 
GENEVA...MOVING EAST AT 15 MPH.

QUARTER SIZE HAIL AND TREE DAMAGE HAS BEEN REPORTED WITH THIS LINE.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TWIN LAKES AND NORTH CAPE BY 215 PM CDT...
  NEW MUNSTER...BASSETT AND EAGLE LAKE BY 220 PM CDT...
  KANSASVILLE BY 225 PM CDT...
  SILVER LAKE BY 230 PM CDT...
  CALEDONIA...UNION GROVE AND CAMP LAKE BY 235 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4283 8829 4250 8828 4249 8779 4283 8782

$$

KAPELA
000 
WWUS53 KMKX 091920
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
219 PM CDT MON JUL 9 2007

WIC059-101-092000-
/O.CON.KMKX.SV.W.0043.000000T0000Z-070709T2000Z/
RACINE-KENOSHA-
219 PM CDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR KENOSHA AND RACINE COUNTIES...

AT 219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTH CAPE TO NEW 
MUNSTER...MOVING EAST AT 25 MPH.

QUARTER SIZE HAIL AND TREE DAMAGE HAS BEEN REPORTED WITH THIS LINE 
OF STORMS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FRANKSVILLE...CALEDONIA...SALEM AND PADDOCK LAKE BY 225 PM CDT...
  BRISTOL AND STURTEVANT BY 235 PM CDT...
  ELMWOOD PARK BY 240 PM CDT...
  PLEASANT PRAIRIE BY 245 PM CDT...
  KENOSHA BY 255 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4283 8829 4250 8828 4249 8779 4283 8782

$$

KAPELA/BB
000 
WWUS53 KMKX 091931
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT MON JUL 9 2007

WIC059-101-092000-
/O.CON.KMKX.SV.W.0043.000000T0000Z-070709T2000Z/
RACINE-KENOSHA-
229 PM CDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR KENOSHA AND RACINE COUNTIES...

AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CALEDONIA TO UNION GROVE TO 
BRISTOL...MOVING EAST AT 25 MPH.

AT 215 PM...TREES AND POWER LINES WERE REPORTED DOWN JUST NORTH OF 
BURLINGTON. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  STURTEVANT AND PLEASANT PRAIRIE BY 235 PM CDT...
  ELMWOOD PARK BY 240 PM CDT...
  KENOSHA BY 245 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4283 8829 4250 8828 4249 8779 4283 8782

$$

KAPELA/BB
000 
WWUS53 KMKX 091945
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT MON JUL 9 2007

WIC101-091953-
/O.CAN.KMKX.SV.W.0043.000000T0000Z-070709T2000Z/
RACINE-
243 PM CDT MON JUL 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY IS CANCELLED...

THE SEVERE PORTION OF THE LINE OF STORMS HAS PUSHED SOUTHEAST OUT OF 
RACINE COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED FOR RACINE 
COUNTY.  ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THIS 
AFTERNOON.

LAT...LON 4260 8827 4250 8828 4249 8779 4268 8781
      4266 8817 4261 8817

$$

WIC059-092000-
/O.CON.KMKX.SV.W.0043.000000T0000Z-070709T2000Z/
KENOSHA-
243 PM CDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR KENOSHA COUNTY...

AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF KENOSHA
TO PLEASANT PRAIRIE...MOVING SOUTHEAST AT 35 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4260 8827 4250 8828 4249 8779 4268 8781
      4266 8817 4261 8817

$$

KAPELA/BORGHOFF
000 
WWUS53 KMKX 091957
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT MON JUL 9 2007

WIC059-092005-
/O.EXP.KMKX.SV.W.0043.000000T0000Z-070709T2000Z/
KENOSHA-
255 PM CDT MON JUL 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA COUNTY EXPIRES AT 300
PM CDT...

THE LAST OF THE SEVERE STORMS WAS OVER THE CITIES OF KENOSHA AND 
PLEASANT PRAIRIE AS OF 255 PM. THE WORST OF THESE STORMS WILL MOVE 
OUT OVER LAKE MICHIGAN BY 3 PM.

PERIODS OF SHOWERS AND NON-SEVERE STORMS CAN BE EXPECTED FROM 3 PM 
TO ABOUT 4 PM. 

LAT...LON 4260 8827 4250 8828 4249 8779 4268 8781
      4266 8817 4261 8817

$$

KAPELA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 4:39 AM CDT, 9 hours 17 minutes earlier.

Area forecast discussion, Jul 9, 4:39 AM CDT, 9 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 AM CDT MON JUL 9 2007

.DISCUSSION...FORECAST FOCUS ON THUNDERSTORM CHANCES TODAY...THEN
BETTER CHANCE FOR STRONG TO SEVERE STORMS ON TUESDAY-TUESDAY NIGHT.

00Z 500/250MB ANALYSIS INDICATED STRONG BELT OF WESTERLIES ACROSS
THE NRN TIER OF THE CONUS ASSOCIATED WITH BROAD TROUGHING ACROSS THE
NRN PLAINS/GREAT LAKES. SEVERAL WEAKER SHORTWAVES EVIDENT IN WV
IMAGERY ENHANCING MCS DEVELOPMENT OVER IA...WITH ANOTHER COMPLEX
OVER CENTRAL NEBRASKA. AT THE SFC...WEAK TROUGH EXTENDING FROM NRN
MI SWWD INTO KS WITH DECENT POOLING OF UPR 60S-LOW 70S DWPTS AHEAD
OF BOUNDARY. SCATTERED CONVECTION CONTINUES TO FIRE TO OUR NORTH
OVER CENTRAL WI INVOF OF LOW LEVEL BOUNDARY.

TODAY AND TONIGHT....GFS/NAM GENERALLY AGREE ON SLIDING
DIFFUSE COLD FRONT/SFC TROUGH SWD THRU THE CWA TODAY. CURRENT
CONVECTIVE ACTIVITY TO OUR NORTH APPEARS TO BE TIED TO REGION OF MID
LEVEL /850-700MB/ FRONTOGENESIS/FN VECTOR CONVERGENCE...HOWEVER BOTH
MODELS INDICATE A WEAKENING TREND THRU 18Z. A FEW CELLS MAY TRY TO
LIMP THRU THE NRN CWA THIS MORNING BUT NOT EXPECTING WIDESPREAD TSTM
ACTIVITY.  BETTER CHANCE OF CONVECTION WILL BE LATER THIS MORNING
INTO THE AFTERNOON AS WEAK FRONTOGENESIS/LOW LEVEL MOISTURE CONVERGENCE
REDEVELOPS...WITH POSSIBLE ENHANCEMENT FROM WEAK S/W CURRENTLY
MOVING INTO WRN SD. BEST COMBINATION OF FORCING AND INSTABILITY WILL
OCCUR SOUTH OF PORT WASHINGTON...TO MADISON...TO LONE ROCK WHERE
MUCAPES WILL RANGE FROM 1500-2500 J/KG DUE TO VERY MOIST BOUNDARY
LAYER.  COULD SEE A FEW STRONG/SEVERE STORMS /SEE SWODY1/ DUE TO MDT
INSTABILITY AND EFFECTIVE SHEAR AROUND 30KTS...WITH THE PRIMARY
THREAT DAMAGING WINDS DUE HIGH EQUILIBRIUM LEVELS AND DRY MID
LEVELS. HAIL SHOULDNT BE MUCH OF A THREAT DUE TO HIGH WET BULB ZERO
HEIGHTS. WILL ALSO HAVE TO KEEP AN EYE ON POTENTIAL FOR LOCALLY
HEAVY RAINFALL AS PW VALUES RANGING FROM 1.5-2.0...WITH A DEEP WARM
CLOUD LAYER. THREAT TOO ISOLATED TO INCLUDE IN FCST ATTM. PRECIP MAY
LINGER INTO THE EVENING HOURS /BEST CHANCE SOUTHEAST/...WITH MOST
AREAS DRYING OUT BY MIDNIGHT. TEMPS WILL STILL BE VERY WARM TODAY IN
THE SOUTH UNTIL FRONT MOVES THRU...WITH CONDITIONS ALSO RATHER
HUMID.

TUESDAY AND TUESDAY NIGHT...STRONG UPPER SHORTWAVE TO TRACK FROM THE
DAKOTAS TUE MORNING INTO SOUTHERN ONTARIO BY LATE TUESDAY
NIGHT...WITH ATTENDANT SFC TROUGH/COLD FRONT TO SWEEP ACROSS THE WI
DURING THE AFTERNOON HOURS. VERY IMPRESSIVE Q-G FORCING INDICATED BY
GFS/NAM JUST TO OUR NORTH ASSOCIATED WITH 100+ METER HEIGHT FALLS AT
500MB. LOOKING AT MAINLY LINEAR FORCING ACROSS OUR AREA WITH MODELS
SHOWING DECENT LOW LEVEL CONVERGENCE/FRONTOGENESIS ALONG AND AHEAD OF
FRONT. 500MB TEMPS ONLY PROGGED TO BE AROUND -6C...RESULTING IN
MARGINAL MID LEVEL LAPSE RATES. HOWEVER...PLENTIFUL LOW LEVEL
MOISTURE /SFC TDS NEAR 70F/ COMBINED WITH STRONG HEATING SHOULD
RESULT IN MODERATE INSTABILITY AHEAD OF FROPA...WITH MLCAPES
APPROACHING 2000 J/KG. INSTABILITY COMBINED WITH 0-6KM SHEAR AROUND
30KTS...AND A UNI-DIRECTIONAL HODOGRAPH ALL FAVORING A STRONG SQUALL
LINE TO MOVE THRU THE CWA TUESDAY AFTERNOON WITH POTENTIAL FOR
DAMAGING WINDS AND LARGE HAIL. FRONT LOOKS VERY PROGRESSIVE WITH
STRONG SUBSIDENCE AND DRYING MOVING INTO THE AREA BY MIDNIGHT. WITH
SWLY FLOW...AND 850MB TEMPS AROUND 17C GUIDANCE TEMPS IN MID 80S
LOOK GOOD.

.LONG TERM...WEDNESDAY THROUGH SATURDAY.
GFS/ECMWF/GEFS ALL AGREE ON DEVELOPING LARGE UPPER LOW
CENTERED JUST WEST OF JAMES BAY CANADA...WITH STRONG UPPER RIDGING
OVER THE ROCKIES. THIS PUTS CWA IN A COOL NORTHWEST FLOW FROM
WEDNESDAY INTO NEXT WEEKEND. TEMPS GENERALLY AT OR SLIGHTLY BELOW
NORMAL.

&&

.AVIATION...WEAKENING COLD FRONT ACROSS EAST CENTRAL TO SW WI EARLY
THIS MORNING WILL SLOWLY MOVE SWD THROUGH SRN WI...BECOMING
STATIONARY ALONG THE WI/IL BORDER THIS AFTERNOON. VFR CONDITIONS
EXCEPT MVFR/BRIEF IFR CIGS AND VSBYS WITH SCT SHOWERS AND
THUNDERSTORMS DEVELOPING ALONG THE FRONT...ESPECIALLY THIS AFTERNOON
WITH DAYTIME WARMING AIDING DESTABILIZATION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FOWLE/REM
Hazardous weather outlook, Jul 9, 5:06 AM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 AM CDT MON JUL 9 2007

WIZ046-047-051-052-056>060-062>072-101100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
506 AM CDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT DROPPING
THROUGH SOUTHERN WISCONSIN TODAY. LOCATIONS ALONG AND SOUTH OF
INTERSTATE 94 FROM MILWAUKEE TO MADISON...AND THEN WEST TO LONE
ROCK...MAY SEE ISOLATED STORMS PRODUCE SMALL HAIL...GUSTY WINDS
TO 40 MPH AND HEAVY RAIN THIS AFTERNOON AND EARLY EVENING.

HEAT INDEX VALUES AROUND 95 ARE EXPECTED LATE THIS MORNING AND
EARLY THIS AFTERNOON SOUTHEAST OF A MILWAUKEE TO JANESVILLE LINE
BEFORE THE FRONTAL PASSAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON INTO THE EVENING...WITH A SLIGHT
RISK FOR SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY AFTERNOON AND EVENING.

LMZ643>646-665-101100-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
506 AM CDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT MOVING
NORTH TO SOUTH DOWN LAKE MICHIGAN TODAY. NEARSHORE TO MID LAKE
WATERS FROM MILWAUKEE AND SOUTH MAY SEE AN ISOLATED THUNDERSTORM
PRODUCE WIND GUSTS TO 30 KNOTS...SMALL HAIL AND HEAVY RAIN FROM
LATE THIS MORNING THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON INTO THE
EVENING...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS PRODUCING
DAMAGING WINDS.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 9, 11:31 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HAIL             5 N HARTFORD            43.40N 88.39W
07/09/2007  E0.75 INCH       WASHINGTON         WI   PUBLIC

&&

LAMERS
Local storm report, Jul 9, 11:34 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HAIL             4 N HARTLAND            43.16N 88.34W
07/09/2007  E0.75 INCH       WAUKESHA           WI   PUBLIC

            SAME REPORT AS THE PREVIOUS ONE...BUT THE LOCATION WAS
            ACTUALLY NORTH OF HARTLAND ON HIGHWAY Q.

&&

LAMERS
Local storm report, Jul 9, 11:45 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     HAIL             5 W MENOMONEE FALLS     43.15N 88.23W
07/09/2007  E0.50 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

LAMERS
Local storm report, Jul 9, 1:05 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HAIL             MILTON                  42.78N 88.95W
07/09/2007  E0.50 INCH       ROCK               WI   NWS EMPLOYEE

&&

LAMERS
Local storm report, Jul 9, 1:08 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
108 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             1 E MILTON              42.78N 88.93W
07/09/2007  E0.50 INCH       ROCK               WI   AMATEUR RADIO

&&

LAMERS
Local storm report, Jul 9, 1:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
148 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             5 E EAST TROY           42.79N 88.30W
07/09/2007  E0.50 INCH       RACINE             WI   AMATEUR RADIO

            PEA TO SMALL MARBLE SIZE HAIL REPORTED.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:45 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson46 min
Jul 9, 11:08 AM CDTSevere Thunderstorm WarningMKXDodge, Washington37 min
Jul 9, 11:26 AM CDTSevere Thunderstorm WarningMKXWaukesha34 min
Jul 9, 12:55 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth41 min
Jul 9, 1:39 PM CDTSevere Thunderstorm WarningMKXWalworth66 min
Jul 9, 2:33 PM CDTSpecial Marine WarningMKX57 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.